# SDR AWXA9700654

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM HYDRAULIC LOW QUANTITY.  LANDING GEAR EXTENDED USING ECAM AND QRH PROCEDURES.  EMERGENCY LANDING WAS DECLARED.  GREEN SYSTEM FLUID QUANTITY INCREASED AND GREEN SYSTEM WAS RESTORED FOR A NORMAL LANDING.  SERVICED ALL 3 HYDRAULIC SYSTEMS TO CORRRECT LEVELS.  LEAK AND SYSTEM CHECKS GOOD.
